# SDR SIMA20251002002

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE RH LONGITUDINAL SEAT TRACK HAS CORROSION IN (3) LOCATIONS FR81-3?, FR84-6? AND FR84+3?. LEVEL 2 CORROSION BLENDED SPOTS ON RH INBD SEAT TRACK (FR 82 -3" L=1" W=- 1" D=.040") (FR 84 -6" L=3" W=1" D=.050") IS OUT OF LIMITS DUE TO DEPTH ON CROWN TEETH, DEPTH INSIDE TEETH (NO DAMAGE ALLOWED AREA) PER EMB 175 SRM 53-23-10/AD01. REMOVED DAMAGED SECTION OF RH SEAT TRACK AT FRAME 82 TO FRAME 85 IAW ETD 2025-170-928515 REV .: AND SRM 50-00-10 REPAIR 01. LOCATED, DRILLED AND TRIMMED SEAT TRACK FILLER, LOCATED AND DRILLED REPAIR SPLICE ANGLES AND PLATE IAW ETD2025-170-928515 REV .:/ REPAIR PROCEDURE, AND EMBRAER 175 SRM 53-00-10 REPAIR 01, FIGURE 205. TREATED,PRIMED AND TOPCOATED REPAIR FILLER SEAT TRACK AND REPAIR SPLICE ANGLES AND PLATE FOR RH AFT SEAT TRACK AT FRAME 85 TO 82 IAW ETD2025-170-928515 REV .:/ AND 175 SRM53-00-10 REPAIR 01, EMBRAER 175 SRM 51-23-04, 51-23-05, 51-23-06, ETN-51-025, 51-015. INSTALLED REPAIR PARTS ON RH AFT SEAT TRACK AT FRAME 85 TO FRAME 81 IAW ETD2025-170-928515 REV .:/ AND EMBRAER 175 SRM 53-00-10 REPAIR 01 FIG 205. RESTORED FINISH TO RH AFT SEAT TRACK AT FRAME 85 TO FRAME 81 IAW ETD2025-170-928515 REV .:/, EMB 175 SRM 53-00-10 REPAIR 01P, 51-2-06, AND CPM 51-25-00. REPAIRED R/H AFT SEAT TRACK AT FRAME 85 TO FRAME 81 IAW ETD2025-170-928515 REV .:/ AND EMBRAER 175 SRM 53-00-10 REPAIR 01. REF ENVOY ERS-EJ-53MR-5254. LEVEL 2 CORROSION
